# SDR MWEA95179

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 100865
- Condition: Discharged
- Location: Aft Lav
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, THAT EMERGENCY FLOOR TRACK LIGHTS CAME ON DURING FLIGHT.  MAINTENANCE REMOVED AND REPLACED BATTERY POWER SUPPLY FOR SECTION OF TRACK LIGHTING AFFECTED.  OPS CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
